# SDR SWAA2022110254874

- Difficulty date: October 4, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT WET AREA FLOOR BEAM UPPER CAP B.S. 986.5 LBL 38'-44' W.L. 208.(51-010) / [01] FOUND AFT WET AREA FLOOR BEAM UPPER CAP B.S. 986.5 LBL. 38'-44' W.L.208. TO BE EXFOLIATED OUT OF LIMITS AS PER B737-700 SRM 53-70-51-1A-1;[02] CORRECTION: FOUND PREVIOUSLY BLENDED CORROSION AT AFT WET AREA FLOOR BEAM UPPER CAP STA 986.5; LBL 38'-44' OUT OF LIMITS. ORIGINAL THICKNESS 0.150'; MATERIAL REMOVED 0.070' MATERIAL REMAINING 0.070' OUT OF LIMITS RE F53-70-51-1A-1 TOOL USED MICROMETER B/C165543 DUE DATE 09SEP23;[03] CORRECTION: FOUND PREVIOUSLY BLENDED CORROSION AT AFT WET AREA FLOOR BEAM UPPER CAP STA 986.5; LBL 38'-44' OUT OF LIMITS. ORIGINAL THICKNESS 0.150'; MATERIAL REMOVED 0.070' MATERIAL REMAINING 0.080' OUT OF LIMITS RE F53-70-51-1A-1 TOOL USED MICROMETER B/C165543 DUE DATE 09SEP23;[04] VERIFIED STEP # 3;[05] CUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM STA 986.5 LBL 6.00 TO RBL 50 SRM 53-70-51-2R-4 REPAIR 4;[06] CORRECTION ON STEP 5: CUT AND REMOVED THE DAMAGED FLANGE OF THE FLOOR BEAM AT STA 986 LBL 6.00 TO LT LBL 50 AS PER SRM 53-70-51-2R-4 REPAIR4;[07] VERIFIED STEPS #5 AND # 6;[08] REF TASK CARDS: TTG8Q00FNJCA; TTG8Q00FH0EZ; AND TTG8Q00FFMJ6 (MT-CARD #22-153-03055-WIP1; WIP2; WIP3) FOR WORK ACCOMPLISHMENT.  NO FURTHER ACTION REQUIRED.;[09] VERIFIED STEP 8
